# SDR DALA2024030703126

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 489-494
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB UPPER AND LOWER SUARFACE FROM STA Y=489 TO STA Y=494 COORDINATES X=-44 TO COORDINATES X=-60 (CAB PAX). SUMMARY OF NRC 00668: CORROSION LEVEL 2. RH CUSP WEB UPPER AND LOWER SURFACE FROM STA Y=489 TO STA Y=494 COORDINATES X=-44 TO COORDINATES X=-60 (CAB PAX) WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4. (LP #0233255)
